# SDR 9JLA2022042631165

- Difficulty date: April 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 3,908 hours, 2,873 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000009
- Part serial: B0293
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON BATTERY POWER UP IMMEDIATE CLICKING NOISE HEARD FROM TAIL SECTION WHILE IN PRIMARY TRIM MODE. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE HORIZONTAL STAB PITCH TRIM ACTUATOR WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED AND EXCHANGED FOR AN OVERHAULED ACTUATOR UNIT. OPS CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE. TEARDOWN REPORT REQUESTED.
